Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: or



Volume 12   2024
Vol.12 No.1Vol.12 No.2
Volume 11   2023
Vol.11 No.1Vol.11 No.2Vol.11 No.3Vol.11 No.4Vol.11 No.5Vol.11 No.6
Volume 10   2022
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5Vol.10 No.6
Volume 9   2021
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 1(Oct, 2013) No 3

Solution of Mixed Problem Including a First Order Three Dimensional P.D.E with Nonlocal and Global Boundary Conditions

N.A. Aliev, O.H. Asadova, A.M. Aliev

[Abstract] [Full Text] [Full Article - PDF] pp. 93 - 101

DOI: 10.13189/ms.2013.010301

Study of Nonlinear Evolution Equations to Construct Traveling Wave Solutions via the New Approach of the Generalized (G'/G) -Expansion Method

Md. Nur Alam, M. Ali Akbar, Harun-Or-Roshid

[Abstract] [Full Text] [Full Article - PDF] pp. 102 - 112

DOI: 10.13189/ms.2013.010302

The Existence of Noise Terms for Systems of Partial Differential and Integral Equations with (HPM) Method

Parivash Shams Derakhsh, Jafar Biazar

[Abstract] [Full Text] [Full Article - PDF] pp. 113 - 118

DOI: 10.13189/ms.2013.010303

Lyapunov Exponents and Large Deviations Analysis of Eigenfunctions in Anderson Models on Graphs


[Abstract] [Full Text] [Full Article - PDF] pp. 119 - 134

DOI: 10.13189/ms.2013.010304

On r-Edge-Connected r-Regular Bricks and Braces and Inscribability

Kevin K. H. Cheung

[Abstract] [Full Text] [Full Article - PDF] pp. 135 - 143

DOI: 10.13189/ms.2013.010305

Criteria of Two-weighted Inequalities for Multidimensional Hardy Type Operator in Weighted Musielak-Orlicz Spaces and Some Application

Rovshan A. Bandaliev

[Abstract] [Full Text] [Full Article - PDF] pp. 144 - 156

DOI: 10.13189/ms.2013.010306

On Cyclicity and Regularity of Commuting Matrices

Boris Shekhtman

[Abstract] [Full Text] [Full Article - PDF] pp. 157 - 161

DOI: 10.13189/ms.2013.010307

A New Extended (G'/G)-Expansion Method to Find Exact Traveling Wave Solutions of Nonlinear Evolution Equations

Harun-Or-Roshid , Md. Nur Alam, M. F. Hoque, M. Ali Akbar

[Abstract] [Full Text] [Full Article - PDF] pp. 162 - 166

DOI: 10.13189/ms.2013.010308

On Convergence Properties of Szasz-Mirakyan-Bernstein Operators of two Variables

Tuncay Tunc

[Abstract] [Full Text] [Full Article - PDF] pp. 167 - 171

DOI: 10.13189/ms.2013.010309

Common Fixed Point Results for Four Mappings Satisfying Almost generalized (S,T)−contractive Condition in Partially Ordered Fuzzy Metric Spaces

M. R. Rismanchian, S. Sedghi, N. Shobkolaei, K.P.R. Rao

[Abstract] [Full Text] [Full Article - PDF] pp. 172 - 179

DOI: 10.13189/ms.2013.010310